# SDR 08FDEA03671

- Difficulty date: September 1, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 664
- Aircraft time: 56,188 hours, 16,010 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57240457200
- Condition: Chafed
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CHAFING MARKS ON LH WING TRAILING EDGE AREA ON RIB FOR ASA ATTACHMENT.  REPAIR PERFORMED BY BLEND OUT THE CHAFING MARKS , PERFORM NDT FOR CRACK FREE   CONDITION IAW. RAS/BAE/1007863/2008 ISS.A , APPROVED BY EA 6-5751-123063
